# SDR AALA20161012011

- Difficulty date: October 12, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 3,627 hours, 352 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 2403M46G01
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE NR 2 ENGINE AUTO SHUT DOWN.  ATTEMPTED RESTARTS WERE UNSUCCESSFUL.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  MAINTENANCE FOUND NR 2 ENGINE FUEL NOZZLE MANIFOLD BROKEN ON OUTER LEFT SIDE. REMOVED AND REPLACED FUEL MANIFOLD IAW AMM 73-11-05. OPERATION AND LEAK CHECKS GOOD.  AIRCRAFT WAS GROUDNED.
